Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 12, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The orbit spaces of totally disconnected groups of transformations on manifolds
Frank Raymond.
Proc. Amer. Math. Soc. 12 (1961), 1-7
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0141730
An extension of Banach’s contraction principle
Michael Edelstein.
Proc. Amer. Math. Soc. 12 (1961), 7-10
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120625
On the finite dimensionality of every irreducible unitary representation of a compact group
Leopoldo Nachbin.
Proc. Amer. Math. Soc. 12 (1961), 11-12
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0123197
A set is a $3$ cell if its cartesian product with an arc is a $4$\ cell
R. H. Bing.
Proc. Amer. Math. Soc. 12 (1961), 13-19
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0123303
On the kernel of a topological semigroup with cut points
Yatarō Matsushima.
Proc. Amer. Math. Soc. 12 (1961), 20-23
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120317
On the realizability of singular cohomology groups
Daniel M. Kan and George W. Whitehead.
Proc. Amer. Math. Soc. 12 (1961), 24-25
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0123319
Torus bundles over a torus
R. S. Palais and T. E. Stewart.
Proc. Amer. Math. Soc. 12 (1961), 26-29
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0123638
An equicontinuity condition in topological dynamics
John D. Baum.
Proc. Amer. Math. Soc. 12 (1961), 30-32
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120631
Normal vector fields on manifolds
W. S. Massey.
Proc. Amer. Math. Soc. 12 (1961), 33-40
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0124914
Note on a topology of a dual space
Morikuni Goto.
Proc. Amer. Math. Soc. 12 (1961), 41-46
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0125898
A fundamental theorem on decompositions of the sphere into points and tame arcs
Kyung Whan Kwun.
Proc. Amer. Math. Soc. 12 (1961), 47-50
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120610
Logarithmically exact differential forms
Richard S. Palais.
Proc. Amer. Math. Soc. 12 (1961), 50-52
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0123339
The coefficient problem of regular functions
Jun-iti Itô.
Proc. Amer. Math. Soc. 12 (1961), 53-60
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0121494
On the field of values of a matrix
Louis Brickman.
Proc. Amer. Math. Soc. 12 (1961), 61-66
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0122827
Functions harmonic in a strip
D. V. Widder.
Proc. Amer. Math. Soc. 12 (1961), 67-72
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0132838
Summability-preserving functions
Edward C. Posner.
Proc. Amer. Math. Soc. 12 (1961), 73-76
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0121591
Extremal elements of a convex cone of subadditive functions
E. K. McLachlan.
Proc. Amer. Math. Soc. 12 (1961), 77-83
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120333
Families of solutions of a perturbation problem
Jane Cronin.
Proc. Amer. Math. Soc. 12 (1961), 84-91
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0131017
Quotient groups of reduced Abelian groups
Elbert A. Walker.
Proc. Amer. Math. Soc. 12 (1961), 91-92
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0122873
On isometric equivalence of certain Volterra operators
G. K. Kalisch.
Proc. Amer. Math. Soc. 12 (1961), 93-98
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120507
The nonexistence of projections from $L^{1}$ to $H^{1}$
D. J. Newman.
Proc. Amer. Math. Soc. 12 (1961), 98-99
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120524
Solutions of linear differential systems satisfying boundary conditions in the large
J. B. Garner and L. P. Burton.
Proc. Amer. Math. Soc. 12 (1961), 100-106
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0121532
A Moore space on which every real-valued continuous function is constant
Steve Armentrout.
Proc. Amer. Math. Soc. 12 (1961), 106-109
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120615
Note on polyharmonic functions
R. J. Duffin and Z. Nehari.
Proc. Amer. Math. Soc. 12 (1961), 110-115
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0141793
Approximately continuous transformations
Casper Goffman and Daniel Waterman.
Proc. Amer. Math. Soc. 12 (1961), 116-121
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120327
The preservation of convergence of measurable functions under composition
Robert G. Bartle and James T. Joichi.
Proc. Amer. Math. Soc. 12 (1961), 122-126
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120342
Relations between function spaces
G. G. Lorentz.
Proc. Amer. Math. Soc. 12 (1961), 127-132
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0123182
On the radical of a group algebra
D. A. R. Wallace.
Proc. Amer. Math. Soc. 12 (1961), 133-137
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0121408
On a conjecture of Koch
R. P. Hunter.
Proc. Amer. Math. Soc. 12 (1961), 138-139
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120315
A natural linear ordering of basic commutators
Hermann V. Waldinger.
Proc. Amer. Math. Soc. 12 (1961), 140-147
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0144945
On a theorem of Iwasawa
Paul M. Weichsel.
Proc. Amer. Math. Soc. 12 (1961), 148-150
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120281
On flexible power-associative algebras of degree two
Robert H. Oehmke.
Proc. Amer. Math. Soc. 12 (1961), 151-158
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0136635
A note on constructive methods in Banach algebras
Paul J. Cohen.
Proc. Amer. Math. Soc. 12 (1961), 159-163
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0124515
On a quadratic Diophantine inequality
Fred Supnick.
Proc. Amer. Math. Soc. 12 (1961), 164-173
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0123536
Subgroups of the unimodular group
Irving Reiner.
Proc. Amer. Math. Soc. 12 (1961), 173-174
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120287